# SDR SIMA20170118005

- Difficulty date: January 18, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 31,686 hours, 22,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 319.70 IS CORRODED BETWEEN STRINGERS 26-27L. COMPLETED INSTALLATION OF SPLICE PLATE,  INSTALLED ATTACHMENT BRACKETS AND COMPLETED INSTALLATION OF STRINGER CLEATS IAW ERS-CR-53MR-2561.
